# SDR SIMA20141112002

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 24,432 hours, 20,393 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT COMPLAINED OF SMELL IN CABIN DURING CRUISE SMELL LESSENED WHEN PACK ONE WAS DESELECT OFF.  PERFORMED GND RUN PACK ONE FOR 20 MINUTES IAW AMM 21-00-00, NO SMELL NOTED.
